# SDR SWAA2022012763242

- Difficulty date: January 23, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 76,784 hours, 45,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B FASTENER HOLES ENLARGED. ; FASTENER HOLES AT LOCATIONS 5;11;18;21;23;30;31;32 ARE ENLARGED IN PANEL. /  REMOVED AND REPLACE PANEL 193B REF AMM 53-51-21.
